TITLE

Disulfiram

PUB. DATE
October 2008
SOURCE
Reactions Weekly;10/18/2008, Issue 1224, p11
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes a case study on the result of a cocaine-disulfiram interaction. A patient started receiving disulfiram treatment for cocaine abuse. After an unspecified duration, the patient developed paranoia after restarting cocaine. The patient's age, sex, drug dosage and treatment outcome are not stated.
ACCESSION #
35006023

 

Related Articles

  • A Case of Psychosis in Disulfiram Treatment for Alcoholism. de Melo, Raquel Calvão; Lopes, Rui; Alves, José Carlos // Case Reports in Psychiatry;2014, p1 

    Background. Disulfiram, a drug used in the treatment of alcohol dependence, is an inhibitor of dopamine-β-hydroxylase causing an increase in the concentration of dopamine in the mesolimbic system. In addition to the physical symptoms associated with concomitant use of alcohol, disulfiram may...

  • Disulfuram.  // Reactions Weekly;10/13/2012, Issue 1423, p21 

    The article describes the case of a 42-year-old man who developed optic neuropathy and experienced irreversible visual loss, while receiving disulfiram.

  • Disulfiram.  // Reactions Weekly;10/8/2011, Issue 1372, p16 

    The article describes the case of a 43-year-old man with a history of chronic alcohol abuse who developed posterior reversible encephalopathy syndrome (PRES) and polyradiculoneuropathy while receiving disulfiram.

  • Disulfiram.  // Reactions Weekly;Mar2014, Vol. 1492 Issue 1, p20 

    The article presents a case study of a 35-year-old man who developed globus pallidus lesions while self-medicating with disulfiram.

  • Disulfiram.  // Reactions Weekly;Oct2015, Vol. 1571 Issue 1, p81 

    The article presents case reports of two patients who developed elevated transaminases during treatment with disulfiram off-labelly.

  • Ornidazole.  // Reactions Weekly;5/15/2010, Issue 1301, p39 

    The article describes the case of a 48-year-old male patient who suffered from disulfiram-like reaction following the treatment of ornidazole for diarrhoea.

  • Disulfiram/alcohol interaction.  // Reactions Weekly;Nov2014, Vol. 1527 Issue 1, p88 

    The article presents a case study of a 42-year-old man who developed a non-ST elevation myocardial infarction (NSTEMI) related to the interaction between disulfiram and alcohol.

  • Disulfiram hepatotoxicity. Ranek, L.; Andreasen, P. Buch // British Medical Journal;7/9/1977, Vol. 2 Issue 6079, p94 

    Examines a case of hepatotoxicity caused by disulfiram. Function of disulfiram; Speculation on the factors inducing the adverse effects of disulfiram; Mortality of disulfiram hepatotoxicity.

  • Disulfiram.  // Reactions Weekly;10/17/2009, Issue 1274, p19 

    The article describes the case of a 40-year-old man who developed mania after receiving treatment with disulfiram for alcohol abuse. Particular focus is given to his dosing regimen. He experienced irritability, intermittent dysphoria and increased talkativeness. His condition improved after...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics